Show simple item record

dc.contributor.authorSukochev, Fyodor Anatolievich
dc.contributor.authorDodds, Peter Gerard
dc.contributor.authorCarey, Alan L
dc.contributor.authorAzamov, Nurulla Abdullaevich
dc.date.accessioned2014-09-30T05:33:31Z
dc.date.available2014-09-30T05:33:31Z
dc.date.issued2009en_US
dc.identifier.citationAzamov, N.A., Carey, A.L., Dodds, P.G. and Sukochev, F.A. (2009). Operator integrals, spectral shift and spectral flow. Canadian Journal of Mathematics-journal Canadien De Mathematiques, 61(2) pp. 241-263.en
dc.identifier.issn0008-414Xen_US
dc.identifier.urihttp://hdl.handle.net/2328/31393
dc.titleOperator integrals, spectral shift and spectral flowen_US
dc.typeArticleen_US
dc.identifier.rmid2006012788en_US
dc.identifier.doihttps://doi.org/10.4153/CJM-2009-012-0en
dc.subject.forgroup0101 Pure Mathematicsen_US
local.contributor.authorOrcidLookupAzamov, Nurulla Abdullaevich: https://orcid.org/0000-0002-5700-4980en_US


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record